Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Suffering from OCD and i am sexually very weak

I am 35, unmarried male. I have not done any type of sex yet. I had been masturbating for 10 years. But stopped masturbating since last five years. I have some penis problems. My penis looks dead. It is very short, weak, soft and wrinked. I also have OCD (Obsessive Complusive Disorder), for which I am under treatement since 2008 (But penis problem was already there before this treatment). Is there any lack of blood supply in penis? Please help me for healthy penis.
Asked On : Sat, 5 Nov 2011
Answers:  4 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
welcome to healthcaremagic....

as per ur query...
u need some personal consultation as ur problem is very big and it can be treated but u must need some personal meet which will guide u better how to resolve ur sexual problem along with ur ocd problem...
also both problem are from ur mind status....
u must need to visit a sexologist in ur area so that he will guide u how u can solve ur problem..

Dr.Bhagwan dass...
wishing u a good and happy life...
Answered: Mon, 21 Nov 2011
  User's Response
welcome to hcm,
as explained by you and dr opinion,I on the view that your problem is cureable,but it may take few months.there seems to be chronic disease.first of all you should leave act entirely and completely and the use the following remedies and you will be perfectly alright.
ustillago 200 one dose daily for one week.
bellis perr 200 one dose alternate days
acid phos200 one dose morning every day
chinchona200 one dose evening
dr.mohsin madni
Answered: Thu, 24 Nov 2011
General & Family Physician Dr. Radhika Thyagaraju's  Response
hello, i would advise you to consult a urologist in this regard,
tell him about your medications too.
I hope i have answered your query. Take care
Answered: Sun, 6 Nov 2011
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Rajath. Pejaver's  Response
thanks for your query
Your problem could be due to anxiety, due to medications or any other organic cause. I suggest you consult an andrologist/Urologist.
Have a healthy life!
Answered: Wed, 9 Nov 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor